MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.
Model Number A22042A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.: phone number: (b)(6).E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted, when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported, the subject device had a small portion of the ceramic piece break off.The issue was found, during an unspecified diagnostic procedure.The procedure was successfully completed.No patient harm was reported, by the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updates fields: b5, g3, h2, h3, h4, h6 and h11.The device was returned to olympus for inspection, and the reported failure the ceramic tip/beak was found broken and separated from the sheath was confirmed.Based on the results of the investigation, the probable cause could not be established, the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the root cause could not be determined.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
RESECTION SHEATH, 26 FR.
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20800887
Report Number9610773-2024-33566
Device Sequence Number18113650
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22042A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown